|Messed up first and second dose of PEP
Feb 1, 2013
Due to stress and mental confusion, at 5pm, 40 hours after exposure, I took one of each Truvada and Kaletra, but I was supposed to take 2 of of the latter. Due to the stress I think my body shut down that night and woke up at 2pm the next day, where I panicked and took the proper dose of both. I will redose before I go to bed tonight.
My question is: the drugs are having a very negative affect on me. I want to understand how much the mistake would of diminished the chances of it working. I had sex with a transexual of an eastern/asian nationality (but in London and he lives in London too), I had receptive anal sex for a few hours but there was no ejaculation.
Very concerned and really not sure what to do.
| Response from Dr. Young
Hi and thanks for posting.
I don't think that the missed pill will have much consequence to your PEP regimen. Just keep taking the medications to your best ability.
If you're having difficulty with side effects, be sure to communicate this to the prescribing doctor- it's possible that you could either switch the Kaletra to a different medication (here in the US, may would use Isentress instead of Kaletra for this reason).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Acute Symptom Of AIDS?
- Can AIDS Be Transmitted Through Sex With A Prostitute?
- Bloody Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Loose Stool After Sucking Penis Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.